# SDR AALA202309151601

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A320*
- Aircraft serial: 4134
- Aircraft time: 46,125 hours, 17,384 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN/CLOSE DURING FLIGHT. TOP DOOR STRIKER STUCK. FOUND LOOSE SCREW IN DOOR FRAME LOOSE. TIGHTENED SCREW.
